# SDR DALA2016091606690

- Difficulty date: September 16, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 73,160 hours, 55,032 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 19CD.  TERMINATED SPLICE AT 19CD IAW SWPM 20 AND EWIS. OPS CHECKED GOOD.
